Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On when a graded ring is graded equivalent
to a crossed product


Author: Jeremy Haefner
Journal: Proc. Amer. Math. Soc. 124 (1996), 1013-1021
MSC (1991): Primary 16D90, 16S35, 16S40, 16S50, 16W50
MathSciNet review: 1301027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a ring graded by a group $G$. We are concerned with describing those $G$-graded rings that are graded equivalent to $G$-crossed products. We give necessary and sufficient conditions for when a strongly graded ring is graded equivalent to a crossed product, provided that the 1-component is either Azumaya or semiperfect. Our result uses the torsion product theorem of Bass and Guralnick. We also construct various examples of such rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16D90, 16S35, 16S40, 16S50, 16W50

Retrieve articles in all journals with MSC (1991): 16D90, 16S35, 16S40, 16S50, 16W50


Additional Information

Jeremy Haefner
Email: haefner@math.uccs.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03138-3
PII: S 0002-9939(96)03138-3
Received by editor(s): April 26, 1994
Received by editor(s) in revised form: September 6, 1994
Additional Notes: The author’s research was partially supported by the National Security Agency
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society